# SDR MALA050130

- Difficulty date: January 10, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 7710 · Power Indicating System
- Part: Connector
- Condition: Loose
- Location: Decu
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PROP NP INDICATION WENT TO ZERO WHEN PROPS WENT TO MAX ON FINAL.  AFTER LANDING IT WENT BACK TO NORMAL.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  UPON INSPECTION OFF LEFT ENGINE YELLOW HARNESS FOUND CONNECTOR TO DECU EXTREMELY LOOSE AND CONNECTOR TO NP SENSOR ALSO LOOSE.  TIGHTENED CANNON PLUGS.  OPS CHECK OK.
